# SDR EIA990044

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 440
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, MAIN DECK, BS 440 FLOORBEAM UPPER CHORD AND INTERCOSTAL WEB CRACKED AT LBL 66, NRC 5721 AND 5722.  REPAIRED FLOORBEAM FROM BL 0 - LBL 75 AND INTERCOSTAL WEB IAW SRM 53-10-07.  (M)
